# SDR TRBA201127803

- Difficulty date: October 4, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N417AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 417
- Aircraft time: 32,328 hours, 31,210 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Failed
- Location: Reading Light
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON LANDING, THE FAS INFORMED ME THAT THE SAW AND SMELLED SMOKE IN THE FORWARD PART OF THE CABIN.  R & R READING BULBS AT 1A, B AND 3 C, D IAW STANDARD PRACTICES 20-45-1.
